# SDR QXEA200700107

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 14,454 hours, 14,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2443: ON DESCENT AT 15,000' AND 270 KIAS, THE LANDING GEAR INITIATED ITS OWN EXTENSION (UNCOMMANDED).  IT CYCLED DOORS OPEN FOR 2 SECONDS AND THEN CLOSED.  NOT KNOWN HOW FAR DOOR OPENED BUT GEAR DID NOT EXTEND.  EVENT MARKER PRESSED.  MAINTENANCE INTERROGATED CDS.  FOUND CURRENT FAULT RGDRLL NEAR GAP TOO LARGE.  ADJUSTED RIGHT GEAR DOOR CLOSED PROX SENSOR IAW Q400 MM TASK 32-61-06-830-801 TI ITS NOMINAL NEAR GAP.  PERFORMED INDUCTANCE VALUE CHECK OF RIGHT GEAR DOOR CLOSED PROX SENSOR IAW Q400 MM TASK 32-61-00-280-801.  INDUCTANCE VALUE CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  FAULT CODE CLEARED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
